# SDR HNAA2023053100180

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 41,257 hours, 37,084 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK INDICATION ON CLIMB AT 2500FT RAN QRH MSG WENT AWAY.   T/S #1 BLEED LEAK FOUND #1 ENG PYLON Y-PIPE LEAKING. INSPECTED Y-PIPE AND CLAMPS WITH NO DEFECTS NOTED. RE-INSTALLED PIPE AND CLAMPS AS REQ. OPS AND LEAK CHECK GOOD. A/C OK FOR SERVICE AT THIS TIME
